# SDR CALA2014020690303

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 42,942 hours, 17,645 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SHAPE SEAL & AFT CORNER UNDER SCUFF PLATE HAS CORROSION FRAME 66 - FRAME 68 STRINGER 23R.  CORROSION OUT OF SRM LIMITS.  R & R AFT CORNER FITTING & SHAPE SEAL IAW A319 SRM 51-72-11.
